Promoting Open Access to Exploring the Research

Immune Reconstitution Syndrome Following Initiation of Antiretroviral Therapy in a Patient with HIV Infection and Multidrug-resistant Tuberculosis

Swaminathan, Soumya and Padmapriyadarshini, C and Narendran, G and Thomas, Beena E and Anand, S and Rajyalakshmi, A (2005) Immune Reconstitution Syndrome Following Initiation of Antiretroviral Therapy in a Patient with HIV Infection and Multidrug-resistant Tuberculosis. Indian Journal of Chest Diseases and Allied Sciences, 47 (4). pp. 299-304. ISSN 0377 9343

[img]
Preview
PDF
200554.pdf - Published Version

Download (1MB)
Official URL: http://medind.nic.in/iae/t05/i4/iaet05i4p299.pdf

Abstract

Paradoxical exacerbation of the signs and symptoms of tuberculosis may occur not only after antituberculosis therapy, but also soon after the initiation of a potent combination of antiretroviral drugs in human immunodeficiency virus (HIV) serpositive patients with tuberculosis. We report a case of immune reconstitution syndrome in response to antiretroviral therapy in a HIV-positive patient on antituberculosis therapy for multidrug-resistant tuberculosis.

Item Type: Article
Uncontrolled Keywords: Immune reconstitution, Multidrug-resistant tuberculosis, Antiretroviral therapy
Subjects: Tuberculosis > HIV - Basic Science
Divisions: Clinical Research
Depositing User: Dr. Rathinasabapati R
Date Deposited: 29 Nov 2013 06:03
Last Modified: 09 Mar 2016 08:57
URI: http://eprints.nirt.res.in/id/eprint/732

Actions (login required)

View Item View Item